# SDR COOSDR02049

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- Engine: Pwa JT8D
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR INBOARD DOOR FORWARD Z CHANNEL CRACKED.
